Ver todas las categorías

Alka-Seltzer Plus Severe Day + Night Cold PowerFast Fizz Effervescent Tablets, 20ct

4.7
(26)
Compre 1, lleve 1 al 50%
Alka-Seltzer Plus Severe Day + Night Cold PowerFast Fizz Effervescent Tablets, 20ct
20 u., .17 lb. N.° de artículo: 652209

Elegible para HSA/FSA

New & improved Alka-Seltzer Plus Cold Day + Night Effervescent Tablets dissolve quickly in hydrating water and are instantly ready to start working whether you need it during the day or at night. This formula has improved flavor, less sodium & is aspartame free. Each dose is individually wrapped and transforms in just 4oz of water into a liquid-fast medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus works quickly to relieve your worst cold symptoms. In one convenient package you get daytime relief from: Nasal & Sinus Congestion, Cough, Sore Throat, Fever, Headache and Body Aches & Pains and nighttime relief from: Cough, Sneezing, Runny Nose, Sore Throat, Nasal Congestion, Sinus Congestion & Pressure, Fever, Headache and Body Aches & Pains

  • Our fantastic formula made even better: improved flavor, less sodium, & aspartame free
  • Our severe Cold Day + Night formula provides unbeatably liquid fast daytime relief of nasal & sinus congestion, cough, headache, fever, sore throat and body aches & pains. Provides nighttime relief of: nasal congestion, sinus pressure & congestion, sneezing, runny nose, cough, headache, fever, sore throat and body aches & pains.
  • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.
  • Each box containing 10 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
  • Comes in Effervescent form, with a refreshing Citrus (day) & Lemon (night) flavor. Usar según las indicaciones.

    Ingredientes

    Active: Day: Aspirin 325 mg (NSAID), Dextromethorphan hydrobromide 10 mg, Phenylephrine bitartrate 7.8 mg
    Active: Night: Aspirin 500 mg (NSAID), Dextromethorphan hydrobromide 10 mg, Doxylamine succinate 6.25 mg, Phenylephrine bitartrate 7.8 mg

    Inactive: Day: anhydrous citric acid, calcium silicate, dimethicone, FD&C red #40, FD&C yellow #6, flavor, mannitol, potassium bicarbonate, povidone, sodium bicarbonate, sucralose
    Inactive: Night: anhydrous citric acid, calcium silicate, dimethicone, flavors, mannitol, potassium bicarbonate, povidone, sodium bicarbonate, sucralose

    Indicaciones

    Do not take more than the recommended dose. Do not take the Day and Night products at the same time; wait 6 hours after the last Night dose before starting Day product . Wait 4 hours after the last Day dose before starting the Night. Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 4 tablets in 12 hours or as directed by a doctor. Niños menores de 12 años: no usar

    Advertencias

    Reyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reyes syndrome, a rare but serious illness.
    Allergy alert: Aspirin may cause a severe allergic reaction which may include:
    • urticaria
    • hinchazón facial
    • asma (respiración sibilante)
    • conmoción
    Advertencia de peligro de hemorragia estomacal: este producto contiene un AINE que puede provocar hemorragia estomacal grave. Las probabilidades son mayores si
    • es mayor de 60 años
    • ha tenido úlceras o problemas de hemorragias estomacales
    • toma un medicamento anticoagulante o esteroide
    • toma otros medicamentos que contengan AINE con receta o sin receta (aspirina, ibuprofeno, naproxeno u otros)
    • toma 3 o más bebidas con alcohol al día mientras usa este producto
    • usa una mayor cantidad o por más tiempo del indicado
    Advertencia de dolor de garganta: Si el dolor de garganta es intenso, dura más de 2 días, está acompañado o seguido de fiebre, dolor de cabeza, erupción, náuseas o vómitos, consultar a un médico de inmediato. Do not use to sedate children.
    *Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.

    4.7
    (26)
    Compre 1, lleve 1 al 50%